Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mindripper06

Is the hypopigmentation from steroid injection permanent, or temporary? HELP!!!!!!!!

I had a bad post acne blemish and the doctor said he could rid it by injecting me with this steroid needle. He said it'd be gone in a week but instead of the red area being gone, it is now a WHITE AREA lighter than the surrounding skin!

I have read conflicting things about this, I think its hypopigmentation. Is this type of hypopigmentation permanent, or temporary? I want to know because if it is permanent, I plan to sue him. Thanks PLEASE REPLY!!!!

Edited by mindripper06

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×